RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2003, Volume 58, Issue 1(349), Pages 195–196 (Mi umn605)  

This article is cited in 13 scientific papers (total in 13 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Newton's problem of the body of minimal resistance with a bounded number of collisions

A. Yu. Plakhov

University of Aveiro

DOI: https://doi.org/10.4213/rm605

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2003, 58:1, 191–192

Bibliographic databases:

MSC: 49K05, 76M30
Accepted: 20.11.2002

Citation: A. Yu. Plakhov, “Newton's problem of the body of minimal resistance with a bounded number of collisions”, Uspekhi Mat. Nauk, 58:1(349) (2003), 195–196; Russian Math. Surveys, 58:1 (2003), 191–192

Citation in format AMSBIB
\Bibitem{Pla03}
\by A.~Yu.~Plakhov
\paper Newton's problem of the body of minimal resistance with a~bounded number of collisions
\jour Uspekhi Mat. Nauk
\yr 2003
\vol 58
\issue 1(349)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn605}
\crossref{https://doi.org/10.4213/rm605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1992144}
\zmath{https://zbmath.org/?q=an:1095.49501}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2003RuMaS..58..191P}
\transl
\jour Russian Math. Surveys
\yr 2003
\vol 58
\issue 1
\pages 191--192
\crossref{https://doi.org/10.1070/RM2003v058n01ABEH000606}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000183858300013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-30244540084}


Linking options:
  • http://mi.mathnet.ru/eng/umn605
  • https://doi.org/10.4213/rm605
  • http://mi.mathnet.ru/eng/umn/v58/i1/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Plakhov, D. Torres, “Newton's aerodynamic problem in media of chaotically moving particles”, Sb. Math., 196:6 (2005), 885–933  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Aleksenko A.I., De Roeck W., Lakshtanov E.L., “A note on the transport cross section”, J. Phys. A, 39:16 (2006), 4251–4255  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Plakhov A., Gouveia P.D.F., “Problems of maximal mean resistance on the plane”, Nonlinearity, 20:9 (2007), 2271–2287  crossref  mathscinet  zmath  isi
    4. De Roeck W., Lakshtanov E.L., “Total cross section exceeds transport cross section for quantum scattering from hard bodies at low and high wave numbers”, J. Math. Phys., 48:1 (2007), 013501, 9 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. I. Aleksenko, A. Yu. Plakhov, “On the Newton aerodynamic problem for non-convex bodies”, Russian Math. Surveys, 63:5 (2008), 959–961  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Plakhov A., “Billiards and two-dimensional problems of optimal resistance”, Arch. Ration. Mech. Anal., 194:2 (2009), 349–381  crossref  mathscinet  zmath  isi
    7. Plakhov A., “Billiard scattering on rough sets: two-dimensional case”, SIAM J. Math. Anal., 40:6 (2009), 2155–2178  crossref  mathscinet  zmath  isi
    8. Aleksenko A., Plakhov A., “Bodies of zero resistance and bodies invisible in one direction”, Nonlinearity, 22:6 (2009), 1247–1258  crossref  mathscinet  zmath  adsnasa  isi
    9. Gouveia P.D.F., Plakhov A.Yu., Torres D.F.M., “On the two-dimensional rotational body of maximal Newtonian resistance”, J. Math. Sci. (New York), 161:6 (2009), 811–819  crossref  mathscinet  zmath
    10. Gouveia P.D.F., Plakhov A., Torres D.F.M., “Two-dimensional body of maximum mean resistance”, Appl. Math. Comput., 215:1 (2009), 37–52  crossref  mathscinet  zmath  isi
    11. Buttazzo G., “A Survey on the Newton Problem of Optimal Profiles”, Variational Analysis and Aerospace Engineering, Springer Series in Optimization and its Applications, 33, 2009, 33–48  crossref  mathscinet  zmath  isi
    12. Plakhov A., “Problems of Minimal and Maximal Aerodynamic Resistance”, Variational Analysis and Aerospace Engineering, Springer Series in Optimization and its Applications, 33, 2009, 349–365  crossref  mathscinet  zmath  isi
    13. Plakhov A., Aleksenko A., “The problem of the body of revolution of minimal resistance”, ESAIM, Control Optim. Calc. Var., 16:1 (2010), 206–220  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:399
    Full text:140
    References:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020